# SDR XV6A2009040600007

- Difficulty date: April 4, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- Aircraft time: 42,055 hours, 31,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AROUND ROW 19.
